• Jun 14, 2017 News!Vol.8, No.5 has been indexed by EI (Inspec).   [Click]
  • Jul 19, 2017 News!Vol.9, No.4 has been published with online version. 16 peer reviewed articles from 16 specific areas are published in this issue.   [Click]
  • Jun 14, 2017 News!Vol.9, No.3 has been published with online version. 15 peer reviewed articles from 8 specific areas are published in this issue.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2012 Vol.4(2): 244-250 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2012.V4.460

Hybrid FEC/MDC Based Loss Recovery in Multimedia IP Networks

A. Veerabhadra Reddy and Dr. D. Sreenivasa Rao

Abstract—Losses due to network problems can result in jitter with streaming technologies, voice over IP, online gaming and videoconferencing. It will affect all other network applications to a certain degree. The uncorrected data loss leads to packet loss at the decoder. This packet loss is uncorrectable producing video and audio issues. In this paper we propose an agent based loss recovery technique for multimedia flows in IP networks. In our work we use relay nodes between ingress and egress nodes and develop a Hybrid FEC/MDC coding scheme in order to perform effective loss recovery while transmitting multimedia data between source and destination. By simulation results, we show that our proposed approach attains high throughput with reduced packet loss when compared with the existing technique.

Index Terms—IP Networks, forward error control (FEC), multiple description coding (MDC), multimedia, loss recovery technique.

A.Veerabhadra Reddy is with the Department of ECE, Government Polytechnic for Women, Hindupur, India (e-mail: veerabhadrareddyphd@gmail.com).

[PDF]

Cite: A. Veerabhadra Reddy and Dr. D. Sreenivasa Rao, "Hybrid FEC/MDC Based Loss Recovery in Multimedia IP Networks," International Journal of Computer Theory and Engineering vol. 4, no. 2, pp. 244-250, 2012.

Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com